# SDR DL76L000322

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Row 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY ESCAPE PATH LIGHTING INOP AT SEAT 5AB.  REPLACED MISSING LENS AND BULBS AT 5AB (1 WHITE).  OPS CHECKS OK.
